# SDR DALA2022120507773

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,890 hours, 24,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 9 Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 A.A. - A.D. DISBOND OF 1.000IN LENGTH X 1.000IN WIDTH AT OSS682 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 9, RH WING. DISBOND OF 1.000IN LENGTH X 1.000IN WIDTH AT OSS682 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 9, RH WING WAS REPAIRED PER SRM.
